Martin Olsson

Primary Research Area: 
Research Interests: 
Algebraic and arithmetic geometry
Contact Information
879 Evans Hall
molsson [at] math [dot] berkeley [dot] edu
+1 (510) 642-5229
Selected Publications: 
  1. Olsson, Martin,  Integral models for moduli spaces of G-torsors,  Ann. Inst. Fourier (Grenoble)  62 (2012), 1483–1549.
  2. Conrad, Brian; Lieblich, Max; Olsson, Martin, Nagata compactification for algebraic spaces, J. Inst. Math. Jussieu 11 (2012) 747–814.
  3. Olsson, Martin,  Compactifications of moduli of abelian varieties: an introduction, Current developments in algebraic geometry295–348, Math. Sci. Res. Inst. Publ., 59,  Cambridge Univ. Press, Cambridge, 2012.
  4. Abramovich, Dan; Olsson, Martin; Vistoli, Angelo,  Twisted stable maps to tame Artin stacks,  J. Algebraic Geom. 20 (2011), no. 3, 399–477.
  5. Fulton, William; Olsson, Martin,  The Picard group of M1,1,  Algebra Number Theory 4 (2010), no. 1, 87–104. 

Complete Publication list: